| Model Number |
1550300-23 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Heart Failure (2206)
| Date of Event |
03/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
Event or Problem Description
It was reported that, on (b)(6) 2020, the patient presented with an st-elevation myocardial infarction.A 3.00x23mm xience sierra stent was implanted.On (b)(6) 2020, the patient was re-admitted with hypertensive heart failure and other cardiovascular symptoms.Unspecified treatment was performed, and the final patient outcome is unknown.No additional information was provided.